# SDR CA110519005

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 429
- Aircraft time: 13 hours
- Engine: Pwc PW207D
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 429310004101
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, IT WAS NOTICE THE EXPANDABLE BLADE BOLT EXHIBIT "CRACK LIKE" INDICATIONS. INDICATIONS WERE NOTICED ON THE CAM HANDLE DUE TO CONTACT WITH CENTER SHAFT WHEN IN FULL OPENNED POSITION.
